Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An operator still not satisfying Lomonosov's hypothesis


Author: Don Hadwin
Journal: Proc. Amer. Math. Soc. 123 (1995), 3039-3041
MSC: Primary 47A15; Secondary 47B37
MathSciNet review: 1264812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was shown that quasianalytic unilateral shifts do not satisfy the hypothesis of a famous invariant subspace theorem of V. Lomonosov. We prove that these same shifts do not satisfy the hypothesis of Lomonosov's recent improvement of his theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B37

Retrieve articles in all journals with MSC: 47A15, 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1264812-5
PII: S 0002-9939(1995)1264812-5
Article copyright: © Copyright 1995 American Mathematical Society